I have been diagnosed with genital warts (5 on shaft of penis), and was only able to get an apointment to have them removed two months after being diagnosed. I became a bit too impatient with the wait, and purchsed Salicylic Acid liquid from a local drugstore. After applying it, it was uncomfortable for an hour or so, then the next morning I washed it off in the shower. Now I have small brown stains where the acid was applied. At first i thought it was burned skin, but it's been 3 days and hasn't changed in appearance. Could I have dyed the skin permanently? I certainly hope not. If they aren't small burns, what can i do to fix this?
Please do not use salicylic acid on the penis. You can irritate it, but you cannot cause permanent damage. The color will come back to normal if you leave it alone. Please see a doctor to have these treated. Thank you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.